# SDR ASMF201602005

- Difficulty date: January 10, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737-800
- Aircraft serial: 39958
- Aircraft time: 48,022 hours, 16,875 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 11083
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 14,766 hours, 7,109 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LOW PRESS IN BOTH PNEUMATIC VENTS.  PERFORMED REVISION IAW 36-11-00, DETECTING A PNEUMATIC LEAK IN THE LT ENG PRSOV.  THE LT ENG PRSOV WAS REPLACED IAW AMM 36-11-04, TESTED CORRECT.
